# SDR SWAA980710

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 890/1009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DENTED FUSELAGE SKIN AT BS 1010, 2 ABOVE STR 14L BS 1009, 4 BELOW  STR 11 AND BS 890, 2 BELOW STR 14L.  REPAIRED PER BOEING SRM.
